# SDR CA040929002

- Difficulty date: September 28, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 20,088 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Web
- Part number: 2310537
- Condition: Cracked
- Location: Fuselage
- Part time: 19,903 hours, 11,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE INSPECTION, (AIRFRAME 3 MONTHS HUMP IRN G3200000) LOOSENESS WAS FOUND ON THE NOSE LANDING GEAR ACTUATOR UPPER ATTACHMENT POINT. THE ACTUATOR WAS REMOVED FOR ACCESS.  DETAIL EXAMINATIONON THE UPPER ATTACHMENT BRACKET AND ACTUATOR HOUSING WAS COMPLETED. THE TWO WEBS P/N 2310532-11 AND -12 WERE FOUND CRACKED. THE TWO CHANNELS P/N 2410510-8 AND -9 WERE ALSO FOUND CRACKED. THE PARTS ATTACH ON THE FORWARD PRESSURE BULKHEAD (FRAME 5).
